# SDR A6WA200840117

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 12,368 hours, 11,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK EXIST ON PASSENGER DOOR EDGE MEMBER FORWARD.  REPAIR ON PASSENGER DOOR EDGE CARRIED OUT IAW REO 601R-52-11-279.  (M)
